# SDR HEEA060230

- Difficulty date: January 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1072T
- Make and model: Bell 206L-1
- Aircraft serial: 45385
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Shaft Assy
- Part number: 206040370013
- Condition: Worn
- Location: Nr 2
- Part time: 9,959 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 TAIL ROTOR SHAFT SPLINE WORN.
